International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part A

Coupled fixed points for (ψ-α-β)- general contractions on partially ordered partial metric spaces


Author(s): KPR Sastry, KKM Sarma and P Krishna Kumari

Abstract: The notion of (ψ-α-β)-general contraction F on a partially ordered partial metric space with respect to another map g is introduced. We obtain conditions for the existence of coupled coincidence points and common coupled fixed points of F and g.

Pages: 07-19 | Views: 389 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
KPR Sastry, KKM Sarma, P Krishna Kumari. Coupled fixed points for (ψ-α-β)- general contractions on partially ordered partial metric spaces. Int J Stat Appl Math 2018;3(5):07-19.
Call for book chapter
International Journal of Statistics and Applied Mathematics